Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 218956, 11 pages
http://dx.doi.org/10.1155/2015/218956
Research Article

Motion of Bishop Frenet Offsets of Ruled Surfaces in

Department of Mathematics, Faculty of Science, Assiut University, Assiut 71516, Egypt

Received 7 August 2015; Revised 11 October 2015; Accepted 20 October 2015

Academic Editor: Hui-Shen Shen

Copyright © 2015 H. N. Abd-Ellah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The main goal of this paper is to study the motion of two associated ruled surfaces in Euclidean 3-space . In particular, the motion of Bishop Frenet offsets of ruled surfaces is investigated. Additionally, the characteristic properties for such ruled surfaces are given. Finally, an application is presented and plotted using computer aided geometric design.